IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Jun Miyazaki (Tokyo Inst. of Tech.)
Vice Chair Shohei Yokoyama (Tokyo Metropolitan Univ.), Naofumi Yoshida (Komazawa Univ.)
Secretary Hiroyuki Toda (NTT), Akiyoshi Matono (AIST)
Assistant Saneyasu Yamaguchi (Kogakuin Univ.), Shoko Wakamiya (NAIST)

Special Interest Group on Database System (IPSJ-DBS) [schedule] [select]

Conference Date Mon, Dec 21, 2020 13:00 - 16:10
Tue, Dec 22, 2020 10:00 - 16:45
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on DE.

  13:00-13:05 ( 5 min. )
Mon, Dec 21 PM 
13:05 - 14:20
(1) 13:05-13:30  
(2)
DE
13:30-13:55 Quantification of relation between semantic similarity and price transition similarity among words DE2020-17 Takaaki Moriya, Manabu Nishio, Taizo Yamamoto, Yu Miyoshi (NTT)
(3)
DE
13:55-14:20 Temporal Link Prediction for Wikipedia Articles Based on Random Walk and Graph Embedding DE2020-18 Jiaji Ma, Mizuho Iwaihara (Waseda Univ.)
  14:20-14:30 Break ( 10 min. )
Mon, Dec 21 PM 
14:30 - 16:10
(4)
DE
14:30-14:55 DE2020-19
(5)
DE
14:55-15:20 Automatic Generation of Furniture Description sentences using LSTM DE2020-20 Rinji Suzuki, Kenji Fukumoto (Konan Univ.), Hiroyuki Terada (Ochanoko-net Inc.), Masafumi Bato (CONTACT Inc.), Akiyo Nadamoto (Konan Univ.)
(6)
DE
15:20-15:45 DE2020-21
(7)
DE
15:45-16:10 Topic- and Context-Focused Extractive Summarization of Wikipedia sentences by Fine-tuning BERT and Similarity Calculation DE2020-22 Yiqi Shao, Mizuho Iwaihara (Waseda Univ.)
Tue, Dec 22 AM 
10:00 - 11:40
(8)
DE
10:00-10:25 A Study of Execution Costs of Database Operations for Non-Volatile Memory Devices DE2020-23 Hirotaka Yoshioka, Kazuo Goda, Masaru Kitsuregawa (Univ of Tokyo)
(9) 10:25-10:50  
(10) 10:50-11:15  
(11) 11:15-11:40  
  11:40-12:40 Break ( 60 min. )
Tue, Dec 22 PM 
12:40 - 13:55
(12)
DE
12:40-13:05 DE2020-24
(13)
DE
13:05-13:30 DE2020-25
(14)
DE
13:30-13:55 Inspection of the Relationship between Laughter and Stress using Chat-Type Manzai Application DE2020-26 Kazuki Haraguchi, Taito Kubo, Akiyo Nadamoto (Konan Univ.)
  13:55-14:15 Break ( 20 min. )
Tue, Dec 22 PM 
14:15 - 15:30
(15) 14:15-15:15  
  15:15-15:30 Break ( 15 min. )
Tue, Dec 22 PM 
15:30 - 16:45
(16) 15:30-16:30  
  16:30-16:45 ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address TC on Data Engineering ieicedeoglegups 
IPSJ-DBS Special Interest Group on Database System (IPSJ-DBS)   [Latest Schedule]
Contact Address  


Last modified: 2020-12-22 11:42:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /   [Return to IPSJ-DBS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan